Formal relations between quasianalytic functions of some fixed class

Tom 83 / 2004

F. Broglia, A. Elkhadiri, F. Pieroni Annales Polonici Mathematici 83 (2004), 35-40 MSC: Primary 32B20. DOI: 10.4064/ap83-1-4

Streszczenie

In [Ga] Gabrielov has given conditions under which the completion of the kernel of a morphism $\varphi : A \to B$ between analytic rings coincides with the kernel of the induced morphism $\widehat {\varphi } : \widehat {A} \to \widehat {B}$ between the completions. If $B$ is a domain, a sufficient condition is that $\mathop {\rm rk}\nolimits \varphi = \mathop {\rm dim}\nolimits \! {(\widehat {A}/\! \mathop {\rm ker}\nolimits \widehat {\varphi })} $, where $\mathop {\rm rk}\nolimits \varphi $ is the rank of the jacobian matrix of $\varphi $ considered as a matrix over the quotient field of $B$. We prove that the above property holds in a fixed quasianalytic Denjoy–Carleman class if and only if the class coincides with the ring of germs of analytic functions.

Autorzy

  • F. BrogliaDipartimento di Matematica
    Via Filippo Buonarroti 2
    56127 Pisa, Italy
    e-mail
  • A. ElkhadiriDépartement de Mathématiques et Informatique
    Faculté des Sciences
    Université Ibn Tofail
    B.P. 133
    Kenitra, Morocco
    e-mail
  • F. PieroniDipartimento di Matematica
    Via Filippo Buonarroti 2
    56127 Pisa, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek